# SDR CHQA20120804251

- Difficulty date: August 4, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 25,487 hours, 21,690 cycles
- Engine: Allsn AE3007A
- Engine time: 26,252 hours, 23,963 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 23093040001
- Part serial: 3009740102
- Condition: Chipped
- Location: Rt Mlg
- Part time: 21,685 hours, 19,755 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OUTBOARD AXLE WAS FOUND TO HAVE CHIPPED CHROME.  THE RIGHT OUTBOARD AXLE WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-010780.
